RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 4(202), Pages 51–106 (Mi umn3460)  

This article is cited in 14 scientific papers (total in 14 papers)

Approximation properties of Fourier series in orthogonal polynomials

V. M. Badkov


Full text: PDF file (2964 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:4, 53–117

Bibliographic databases:

UDC: 517.512
MSC: 42A10, 42A05, 41A10
Received: 13.09.1976

Citation: V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Uspekhi Mat. Nauk, 33:4(202) (1978), 51–106; Russian Math. Surveys, 33:4 (1978), 53–117

Citation in format AMSBIB
\Bibitem{Bad78}
\by V.~M.~Badkov
\paper Approximation properties of Fourier series in orthogonal polynomials
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 4(202)
\pages 51--106
\mathnet{http://mi.mathnet.ru/umn3460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=510670}
\zmath{https://zbmath.org/?q=an:0383.42009|0413.42014}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 4
\pages 53--117
\crossref{https://doi.org/10.1070/RM1978v033n04ABEH002493}


Linking options:
  • http://mi.mathnet.ru/eng/umn3460
  • http://mi.mathnet.ru/eng/umn/v33/i4/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Badkov, “The asymptotic behavior of orthogonal polynomials”, Math. USSR-Sb., 37:1 (1980), 39–51  mathnet  crossref  mathscinet  zmath  isi
    2. Paul Nevai, “Géza Freud, orthogonal polynomials and Christoffel functions. A case study”, Journal of Approximation Theory, 48:1 (1986), 3  crossref
    3. Attila Máté, Paul Nevai, Vilmos Totik, “Necessary conditions for weighted mean convergence of Fourier series in orthogonal polynomials”, Journal of Approximation Theory, 46:3 (1986), 314  crossref
    4. B. P. Osilenker, “On orthonormal polynomial bases in weighted Lebesgue spaces”, Russian Math. Surveys, 43:5 (1988), 248–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. JoséJ Guadalupe, Mario Pérez, Juan L Varona, “Weak behaviour of Fourier-Jacobi series”, Journal of Approximation Theory, 61:2 (1990), 222  crossref
    6. M. U. Ambroladze, “On the possible rate of growth of polynomials orthogonal with a continuous positive weight”, Math. USSR-Sb., 72:2 (1992), 311–331  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. L. Colzani, “Expansions in Legendre polynomials and Lagrange interpolation”, Acta Math Hungar, 61:3-4 (1993), 289  crossref  mathscinet  zmath  isi
    8. I. I. Sharapudinov, “Approximation of functions of variable smoothness by Fourier–Legendre sums”, Sb. Math., 191:5 (2000), 759–777  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. I. I. Sharapudinov, “Mixed series in ultraspherical polynomials and their approximation properties”, Sb. Math., 194:3 (2003), 423–456  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. V. M. Badkov, “Zeros of orthogonal polynomials”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S30–S48  mathnet  mathscinet  zmath  elib
    11. I. I. Sharapudinov, “The basis property of the Legendre polynomials in the variable exponent Lebesgue space $L^{p(x)}(-1,1)$”, Sb. Math., 200:1 (2009), 133–156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. Ivanov V.I., Lyu Yunpin, “Otsenka snizu konstant Dzheksona v prostranstvakh $l_p$, $1\leq p<2$ s periodicheskim vesom Yakobi”, Izvestiya Tulskogo gosudarstvennogo universiteta. Seriya: Estestvennye nauki, 2011, no. 2, 59–69  elib
    13. Vakarchuk S.B. Shvachko A.V., “On the Best Approximation in the Mean By Algebraic Polynomials With Weight and the Exact Values of Widths For the Classes of Functions”, Ukr. Math. J., 65:12 (2014), 1774–1792  crossref  isi
    14. E. Dzh. Ibragimov, “O skhodimosti v srednem ryadov Fure–Yakobi”, Vladikavk. matem. zhurn., 18:3 (2016), 43–59  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:576
    Full text:191
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019